# SDR 2007UALA03359

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER CHORD AND WEB CRACKED AT BS 616R RBL 64.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION OF INBOARD CHORD.  FABRICATED & INSTALLED ANGLE REPAIR.  REMOVED DAMAGED WEB.  FABRICATED & INSTALLED REPLACEMENT WEB.
